RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1979, Volume 25, Issue 6, Pages 919–931 (Mi mz8381)  

Realizability and finite validity of propositional formulas with restrictions on the occurrence of implication

D. P. Skvortsov

M. V. Lomonosov Moscow State University

Full text: PDF file (1023 kB)

English version:
Mathematical Notes, 1979, 25:6, 474–481

Bibliographic databases:

UDC: 517.11
Received: 08.04.1977

Citation: D. P. Skvortsov, “Realizability and finite validity of propositional formulas with restrictions on the occurrence of implication”, Mat. Zametki, 25:6 (1979), 919–931; Math. Notes, 25:6 (1979), 474–481

Citation in format AMSBIB
\Bibitem{Skv79}
\by D.~P.~Skvortsov
\paper Realizability and finite validity of propositional formulas with restrictions on the occurrence of implication
\jour Mat. Zametki
\yr 1979
\vol 25
\issue 6
\pages 919--931
\mathnet{http://mi.mathnet.ru/mz8381}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=540246}
\zmath{https://zbmath.org/?q=an:0427.03017|0417.03011}
\transl
\jour Math. Notes
\yr 1979
\vol 25
\issue 6
\pages 474--481
\crossref{https://doi.org/10.1007/BF01230991}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JE85500025}


Linking options:
  • http://mi.mathnet.ru/eng/mz8381
  • http://mi.mathnet.ru/eng/mz/v25/i6/p919

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:98
    Full text:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019